# SDR DALA2022010308205

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,991 hours, 28,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 ROW 30D SEAT EMERGENCY LIGHT DAMAGED. CORRECTIVE ACTION: R/R SEAT 30D EMERGENCY PATH LIGHT PER B757 AMM 33-51. (9455927)
